MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS 4PK CARTRGE; M3

INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS 4PK CARTRGE; M3
Catalog Number 33517
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that cryosolutions 4pk cartrge (33517) continues to leak after being repaired.There was no patient involvement; therefore, no injuries, deaths, or surgical delays were reported.
 
Additional Manufacturer Narrative
Updated fields updated fields: d9, g3, g6, h2, h3, h11.Please note that we erroneously submitted an initial mdr for this complaint.The complaint received does not meet the criteria for reportability; but was previously deemed reportable due to an error in the risk severity selection of the investigation record.As a result, we withdraw the initial submission, as there is no reportable event.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, d9, h2, h11.Corrected field: correction/removal rpt number: h9.

Brand Name
CRYOSOLUTIONS 4PK CARTRGE
Common Device Name
M3
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23078374
Report Number3014334038-2025-00131
Device Sequence Number9996834
Product Code GEH
UDI-Device Identifier10381780171966
UDI-Public10381780171966
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33517
Device Lot NumberD0122
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer09/18/2025
04/27/2026
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date09/19/2025
05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
96067
Patient Sequence Number1
Patient SexUnknown